You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A. W. Tucker
Annals of Mathematics
Second Series, Vol. 37, No. 1 (Jan., 1936), pp. 92-100
Published by: Annals of Mathematics
Stable URL: http://www.jstor.org/stable/1968689
Page Count: 9